New York Journal of Mathematics
Volume 8 (2002) 161-168


R.A. Mollin

New Prime-Producing Quadratic Polynomials Associated with Class Number One or Two

Published: October 14, 2002
Keywords: polynomials, primes, class numbers, ideals
Subject: 11C08, 11D85, 11R11

This article provides necessary and sufficient conditions for a real quadratic field to have class number one or two in terms of a new set of prime-producing quadratic polynomials


The author's research is supported by NSERC Canada grant # A8484.

Author information

Mathematics Department, University of Calgary, Calgary, Alberta, T2N 1N4, Canada